MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-9Q
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The procedure is a splenic aneurysm's embolization with endovascular ligature technique using micro vascular plug (mvp).The physician wanted to occlude the vessel before and after the aneurysm in order to isolate it and decided to embolize the proximal part of the splenic artery with mvp-9q because the vessel size at ct was 7-8 mm.Physician positioned the mvp and started to create a cast with some coils but after some minutes the mvp moved with the coils inside the aneurysm.Physician repeated the procedure a second time but the result was the same, mvp moved forward inside the aneurysm.The procedure was concluded changing catheter and positioning a non-medtronic plug (amplatzer plug ii) with a diameter of 16 mm.There was no patient injury or vessel damage as a result of the micro plug migration.No further intervention was necessary due to the micro plug migration.There was no patient injury.
 
Additional Manufacturer Narrative
Image review four photographic images of procedural cine images were received for analysis.The first image shows a deployed mvp, a catheter, and coils.The second image is of the catheter, coils, and the distal radiopaque marker band of the mvp.The third image shows a deployed mvp, a catheter, and coils.The fourth image shows a deployed mvp, a catheter, and coils.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway
ste. 167
irvine CA 92618
MDR Report Key11320610
Report Number3007170829-2021-00003
Device Sequence Number3283016
Product Code KRD
UDI-Device Identifier00763000307776
UDI-Public00763000307776
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberMVP-9Q
Device Catalogue NumberMVP-9Q
Device Lot NumberB074928
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1